# SDR YENA201701300055

- Difficulty date: January 30, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N579JB
- Make and model: Airbus A320-232
- Aircraft serial: 2132
- Aircraft time: 53,538 hours, 19,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY PACK FOR EPSU 11WL DID NOT ILLUMINATE WITH SWITCH IN THE ARM POSITION.   R & R THE EPSU IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A. PEFORMED EMERGENCY LIGHT OPS CHECK. OPS CHECK PASSED.
